# SDR DALA2025020400825

- Difficulty date: January 27, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 63,972 hours, 33,575 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 HOLE IN COMPOSITE IN COMPARTMENT 512 OF AFT GALLEY. CORRECTIVE ACTION: REPAIRED PER ER/A 623906. (5660401)
